# SDR AALA20160718007

- Difficulty date: July 3, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 20,426 hours, 7,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  THE AFT ENTRY DOOR WARNING LIGHT ILLUMINATED.  TAKE OFF WAS ABORTED AT APPROXIMATELY 71 KNOTS.  MAINTENANCE INSPECTED THE DOOR IAW AMM 52-13-00 AND FOUND DEBRIS IN THE TRACK. CLEANED THE TRACK AND OPERATED THE DOOR MULTIPLE TIMES.  SYSTEM CHECKED NORMAL.
